U.S. doctors online nowAsk doctors free
CO
A 19-year-old male asked:

Can you take viagra (sildenafil) with coumadin/warfarin if you have antiphospholipid syndrome (aps)?

2 doctor answers2 doctors weighed in
Dr. Rifat Naghmi
Internal Medicine 46 years experience
Viagra and coumadin (warfarin): Patients taking nitrates should not receive viagra (sildenafil). Viagra (sildenafil) should not be combined with Revatio or other pde5 inhibitors (for example, Levitra [vardenafil], Cialis [tadalafil]). Tagamet (cimetidine), erythromycin, ketoconazole, sporanox (itraconazole), and posicor (mibefradil) can cause marked increases in the amount of viagra (sildenafil) in the body. I would recommend checking with your pharmacist/doctor.
Dr. Bac Nguyen
Family Medicine 23 years experience
No interaction: There is no significant interaction between these two medication and so their use should be fine together...Also, viagra (sildenafil) does not last too long and so interaction, if occurring at all, should be brief. As always, use caution whenever u must/need to use multiple meds... Have fun and good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 41-year-old member asked:

Help! could someone who takes Coumadin (warfarin) take viagra?

1 doctor answer1 doctor weighed in
Dr. Calvin Weisberger
Cardiology 51 years experience
Coumadin (warfarin): Coumadin (warfarin) is not incompatible with viagra use. The patients whole picture and their other medications dictate the risk of viagra. Using Nitroglycerin and similar drugs is dangerous with viagra. There are other possible drugs which can increase the risk of viagra.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 9, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.